# SDR ABXA9900529

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3755822
- Condition: Corroded
- Location: Bs 300-340
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION FOUND ON LONGERON 28 LEFT AT STATION 300 TO 340.  REPAIRED IAW DC8 SRM 53-2-0 AND DWG NR 9754913.
